# SDR UALA2013051003271

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 49,016 hours, 35,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR CUTOUT HAS A 1.5 INCH CRACK AT FWD LOWER CORNER, REPAIR AS REQUIRED.  CATEGORY B REPAIR INSTALLED AT AFT SERVICE DOOR CUTOUT LOWER FWD CORNER.
